# SDR F3LA2021082000061

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 03431
- Aircraft time: 44,889 hours, 17,613 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Fuel Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: LP1199237 ITEM 1: AT APPROXIMATELY 80-90 KNOTS ON TAKEOFF, REFUEL PANEL CAME OPEN. T/O WAS ABORTED.  HIGHEST BRAKE TEMP WAS 738.
CORRECTIVE ACTION: ADJUSTED REFUELING PANEL DOOR LATCHES. OPS CHECKED GOOD. REF AMM 28-25-58-400-001-A.
